Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Loss of blood from an injury on the finger. Elevated heart rate. Need tetanus shot?

I cut my finger yesterday by a rust-less knife which had just cut raw salmon and tomato, i loss quite amount of blood and i was almost fainted, right now my heart rate turn into 104 per min after i had a nap, but normally my rate is around 60 per min. is this normal? should i go to see a doctor? do you think that i d better have a tetanus shot? thank you
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

1) No - It is not normal to have a heart rate above hundred / that too after a nap.
You need investigations to find out and treat appropriately.
2) Yes - you must see go and a doctor
Early diagnosis ensures better management.
3) Yes - a tetanus shot is a must.
No injury should be left without protection. Prevention is better than cure... Better be safe than sorry

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor